Single-peaked preferences with several commodities
Pablo Amoros
Social Choice and Welfare, 2002, vol. 19, issue 1, 57-67
Abstract:
We consider the problem of allocating m commodities among n agents with single-peaked preferences. When m\geq2 and n=2 any strategy-proof and efficient solution is dictatorial. We propose an extension of the Uniform Rule that (in the two-agents case) is the only one that satisfies strategy-proofness, envy-freeness, and a weak requirement related to efficiency. Alternatively, the envy-freeness property may be replaced by weak-anonymity.
Date: 2002-01-21
Note: Received: 7 November 1997/Accepted: 1 August 2000
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://link.springer.de/link/service/journals/00355/papers/2019001/20190057.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
Working Paper: - SINGLE-PEAKED PREFERENCES WITH SEVERAL COMMODITIES (1998) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:19:y:2002:i:1:p:57-67
Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355
Access Statistics for this article
Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe
More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().